MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 2; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 2; IN-VITRO DIAGNOSTICS
Catalog Number 1662659
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that lower than expected vitros sodium (na+) results were obtained from a single level of a non-vitros biorad control (lot 46020) using vitros na+ slide lot 4284-1177-7102 on a vitros xt 7600 integrated system.The assignable cause of the event is a suboptimal calibration.The calibration slope and intercept parameters appeared suboptimal when compared to expected calibration parameters and the biorad quality control results obtained post calibration were unacceptable.The cause of the suboptimal calibration remains unknown.The customer confirmed that they were following manufacturer guidelines for cal kit 2 storage and preparation.Therefore, improper cal kit storage and/or protocol is not a likely contributor to the event.The customer recalibrated using vitros calibrator kit 32 (lot 3285) on 27 january 2026.This calibrator kit comes liquid ready to use.The calibration data appeared typical to vitros release and peer calibration data, and post-calibration biorad qc results were within acceptable range.In addition, an acceptable patient correlation verified patient accuracy using vitros na+ slide lot 4284-1177-7102.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros sodium (na+) results were obtained from a single level of a non-vitros biorad control (lot 46020) using vitros na+ slide lot 4284-1177-7102 on a vitros xt 7600 integrated system.Biorad 46020 level 3 results of 143.0 and 144.0 mmol/l vs.The expected result of 164.6 mmol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected results were obtained from a non-patient quality control sample.There were no reported allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 2
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1000 lee road
rochester NY 14606
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24403437
Report Number1319808-2026-00008
Device Sequence Number15917373
Product Code JIX
UDI-Device Identifier10758750009503
UDI-Public(01)10758750009503(17)261223(11)241223(10)0224
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1662659
Device Lot Number0224
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown